# SDR 9709219311

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Disagree Lights
- Condition: Illuminated
- Location: Le Slats
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE LIGHT ILLUMINATED ABOUT 200 KNOTS IN DESCENT WITH FLAP AND SLATS RETRACTED.  AFTER EXTENDING SLATS IT CONTINUED TO FLICKER FOR A COUPLE OF MINUTES.  ALSO, RECEIVED SLAT OVERSPEED CAWS WARNING.  CHECKED PROXIMITY AND WARNING COMPUTER.  TESTED ALL SLAT SENSORS AND FOUND OK.  SYSTEM OPERATIONALLY CHECKED OK.
